Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Itching vagina, no burning urination. Herpes or allergy to pads?

hello, imm 15 i am sexually active and i have had unprotected sex before i know i know .......well ummm ive also been taking amoxicillin because imm just getting over strep throat . my vagina has been itching alot it usually does that when imm on my menstruall cycle. but the back of my genital are itches too nott my anus but its like going around my vaginal whole it itches and the only thing that soothes it is showers. usually when it itches i would put vaseline on it to ease the itching and so i wont scratch my self. The rash is like a normal rash you would find on your body it kind of looks like it could be from a fungus or something. they do not have liquid or puss in them it does not burn when pee flows on it either. could it be herpes? or a side affect from the medicine? Is the reason my vagina itching because imm allergic to the pads?
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  208
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Possibility of fungal infection seems.You should undergo for a KOH smear from the local scrapping to confirm the diagnosis.If it is not possible,then you may try a course of anti fungal drug along with Antiallergic drug to relieve the symptoms immediately.Local application of combination of anti fungal & steroids may give you instant relief in symptoms.
Answered: Thu, 27 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor